Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Soliton solutions and symmetries of the 2+1 dimensional Kaup-Kuperschmidt equation
Authors

Xing-Biao Hu
D. L. Wang
X. M. Qian
Journal / Anthology

Physica Letters A
Year: 1999
Volume: 262
Issue: 6
Page range: 409-415
Description

The 2 + 1 dimemsional Kaup-Kuperschmidt (KK) equation is considered. A bilinear form of the equation is found and then 3-soliton solutions are obtained with the assistance of Mathematica. Six symmetries of the bilinear 2 + 1 dimensional KK eaution are given and their symmetry algebra is identified.
Subject

*Mathematics > Calculus and Analysis > Differential Equations
Keywords

soliton solutions, symmetries, 2 + 1 dimensional Kkaup-Kuperschmidt equation